# SDR AU510001843

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERPHONE SYSTEM FAULTY.  INVESTIGATION CONTINUING.
